Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Wife says she is not in love with me anymore
    avatar
    MTAmmons posted:

    About 6 months ago my wife started taking anti depression meds. She started having sexual issues and the doctor started giving her hormones and it worked for a little while but then the same problem came. I started noticing she didn't want to spend time with me and not responding to I love you. One day she would be great and the next you could tell she didn't feel the same for me anymore. Now she says she doesn't love me anymore and left. When asked what is wrong or what I did I do not get a straight answer. Just that she doesn't love me anymore and she is unhappy around me. I can't help but think that the anti-depression meds have something to do with this. We had a wonderful 19 year marriage the sort of marriage others are jealous of. Now it looks like it is over and I don't know why.
    Anyone else have experiences similar to this and what can I do to help her see maybe it could be the drugs?
    Reply
     
    avatar
    marysings responded:
    Nearly every anti-depressant will squash the libido. It's a world-wide problem. The love is still there, the sex is gone.

    I've never heard of an anti-depressant causing someone to want a divorce. If I was in your position, I would contact her therapist and ask for a referal to someone who does couple counseling.

    Beyond that, treat your wife as someone you want to keep in your life forever. Depression is difficult enough. Hold her, dance in the living room, let her know that you love her far beyond all the stars in the sky.

    I wish you the best.
    Mary
    I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.
     
    avatar
    MTAmmons replied to marysings's response:
    Thank you Mary. I would do anything in the world to hold her and dance with her to show her my love for her. But she moved out and doesn't want to see me right now. Our 18 year old son wise beyond his years also has done some research including talking to a docter at his college and they say the anti-depression side affects symtoms fit her to the T. I am going to start seeing a counseler in hopes she will join me sometime and my son wants to come home from School this weekend and try to talk to his mother about the anti-pressiant meds and what they maybe doing to her. I love her more than life itself.
     
    avatar
    marysings replied to MTAmmons's response:
    I hope everything works out for you. I'm glad your son is also concerned about his mother.

    Mary
    I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.
     
    avatar
    MTAmmons replied to marysings's response:
    I am going to see a counselor tomorrow to work on me. My hope is after my son's intervention she will join me so we can work on us.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.